# SDR IPXA2023021190899

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: B5327075100200
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1C*MAJOR REPAIR* MAIN CARGO COMPARTMENT, FLOOR PANEL 241EF IS BROKENFABBED PANEL 241EF FROM 5024N400001SS-G, BATCH# 3855547 PER SREO A300-5320-40552-B
